I hope your appt goes well with your dr tomorrow. But, please be honest with him about how bad your pain really is, otherwise he will think you are doing fine. Try to relax and not let this appt scare you stiff. Drs know that medication can affect people differently meaning we are not all a one size fits all when it comes to medication. Its done by trial and error so to speak.
You asked about Fentanyl patches. I tried them and used them for awhile and then had to go off of the. I was bumped to the 75's and was unable to urinate which is one of the side effects from them. I personally did not do all that great on them. They caused me to sweat really, really bad. If I went outside in the summer and got hot then the patch heated up and released too much medication. That resulted in them being on the low side come day 3 and I started having some withdrawls as a result of this. My daughter was extremely happy when the dr took me off of them. I guess I was not too nice while on them and was really snappy. But, you know they may work perfect for you. Alot of people, me included, had problems getting them to stick on. I bought this product called Tega-Derm, its the clear adhesive used over IV's by the hospitals. This stuff sticks,lol. By using them I kept my patch clean & dry.